# SDR JGVR20250331003

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED TWO CORRODED AREAS IN THE RH MLG WHEEL WELL ON THE AFT WING SPAR LOWER CLIP, PERFORMED NDT, REPORTED FOR REPAIR DISPOSITION, CLEANED, TREATED, AND PRIMED PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
